# SDR KBMA115476

- Difficulty date: August 22, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP381200
- Condition: Shorted
- Location: Pax Door
- Part time: 1,831 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT FLICKERS CONSTANTLY IN CRUISE FLIGHT.  INSTALLED NEW SWITCH.
